# SDR ABXA9500187

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960317
- Condition: Corroded
- Location: Fs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND CORROSION ON THE FUSELAGE FRAME AT FS 1121, UPPER PORTION OF -17 FRAME BETWEEN LONGERON 29 LEFT TO 29 RIGHT.  REPAIRED FUSELAGE FRAME IAW ABX REA D953-10916-MR.
